# SDR DALA2025120508901

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,082 hours, 25,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR NOT ARMING. LANYARD HANGING OUT OF DOOR.   RESTOWED LANYARD & BUSTLE AT 4L DOOR. DOOR ARMS NORMALLY. (6789006)
